# SDR CJPA2014052830001

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N817EM
- Make and model: Lear 35A
- Aircraft serial: 486
- Aircraft time: 11,605 hours, 8,895 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 261903217
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 11,605 hours, 8,895 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL DETECTED WITH WING & STAB HEAT & NACELLE HEAT ON.  POWER SETTING 75% - 80%.
